1st, can you take any vits or herbs when you take it? Also I have heard people say they got insomnia w/it. That is a problem for me since I suffer w/it usaully take an herb that works good but wondering if I could w/this med.
I think you'd want to check with your physician on any specific herbs/vitamins you take. My doc told me to take a "good" daily multivitamin with plenty of "B." He also said to get it from a health food type of store, not the grocery store or pharmacy. A first for me, anyway. Stuff's expensive from the health food store!
I'm on Chantix, as is my mom, and my hubby was on it for about a month. None of us have had a problem with insomnia per se; that is, not being able to fall asleep or stay asleep. I will say we've all had incredibly vivid dreams. Not bad dreams, not fantastic dreams; just vivid. Also, I'm normally a very heavy sleeper, and the slightest thing wakes me up during the night now on Chantix. I don't have any trouble falling back to sleep, but sometimes I'll wake up several times throughout the night from the slightest sound.
My only complaint here is it disrupts those lovely dreams!!! I can never seem to pick back up where I left off before I was awakened, and I have to start a new dream from scratch.
I would absolutely check with your doctor who's prescribing you the Chantix and let him or her know everything you take to see about potential adverse reactions.
Last edited by StenoLady1; 06-12-2007 at 12:52 PM.
Thanks,actually it's not that important w/the vits, you don't take this forever.
One thing a friend told me is you get bad constipation though. She sd the only thing that bothers her now is the hand to mouth habit.
The nausea was truly awful for me, too. Are you on the "full" dose (like week 2 or beyond)? Are you taking it with a full meal, or just a little bite of something? Also, make sure you take it with a full glass of water or milk.
I did all of those things, and I still had the nausea something fierce. I ended up splitting my pills in half and taking a half-milligram four times a day instead of one milligram twice a day, and the nausea subsided.
Can't help at all on the insomnia. It had the opposite effect on DH & I the first couple weeks. I've read that some folks on Chantix who can't sleep ask their doctors for temporary sleep aids.
Yeah, I was pretty worried about the constipation possibility, too, but, knock on wood, no troubles at all in that department. I do eat a big bowl of Fiber One in the mornings, tho.
Thanks, I'm on my 2nd day think I will cut the pills. This morning I took it after toast, don't usually eat a big breakfast. I'll see too if the half helps me sleep better. Right now my stomach is killing me took 2 tums.